JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 1, Article 3
Power-Monotone Sequences and Integrability of Trigonometric Series

    Authors: Jozsef Nemeth,  
    Keywords: Trigonometrical series, Integrability, Quasi power-monotone sequence.  
    Date Received: 13/06/02  
    Date Accepted: 20/09/02  
    Subject Codes:


    Editors: Alexander G. Babenko,  

The theorem proved in this paper is a generalization of some results, concerning integrability of trigonometric series, due to R.P. Boas, L. Leindler, etc. This result can be considered as an example showing the utility of the notion of power-monotone sequences.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login